# SDR 96FDEA00119

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640FE
- Make and model: Boeing 747245F
- Aircraft serial: 20826
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stringer
- Condition: Corroded
- Location: Sta 152.4-184.80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB COMP STR 10 BETWEEN STAB STA 152.4 AND 184.80 FOUND CORRODED.  MINOR SURFACE CORROSION REMOVED AND AREA REPROTECTED AS PER SRM FEDEX 51-10-01 AND 51-10-02 REV 76 WITHIN LIMITS AS PER SRM FEDEX 55-10-01 REV 76.
